Roman Murawski, recursive functions and metamathematics

Studia Logica 70 (2):297-299 (2002)
Abstract This article has no associated abstract. (fix it)
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1015138802160
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,798
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Generalized Weak Presentations.Alexandra Shlapentokh - 2002 - Journal of Symbolic Logic 67 (2):787-819.
Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.
Formal Systems and Recursive Functions.John N. Crossley & Michael A. E. Dummett (eds.) - 1965 - Amsterdam: North-Holland Pub. Co..
Some Restrictions on Simple Fixed Points of the Integers.G. L. McColm - 1989 - Journal of Symbolic Logic 54 (4):1324-1345.
Accessible Recursive Functions.Stanley S. Wainer - 1999 - Bulletin of Symbolic Logic 5 (3):367-388.
Added to PP index
2009-01-28

Total downloads
9 ( #475,757 of 2,202,423 )

Recent downloads (6 months)
1 ( #300,203 of 2,202,423 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature